期刊文献+

非线性随机振动的改进的非高斯闭合法

An Improved Non-Gaussian Closure Approach for Non-linear Random Vibration
全文增补中
导出
摘要 本文推导了由累积量表示的概率密度展式,这种展式不同于其它文章里的Edgeworth展式。借助于这一展式任何多维系统的概率密度展式都能很容易地写出。本文还推导了具有一般形式的累积量方程。 In this paper the expansion of probability density represented by the cumulants was derived, which is different from the Edgeworth expansion shown in the other paper,and by means of this expansian the expression of probability density of any multi-dimensional system can easily be obtained. The cumulant equation having generalized form was also derived in the paper.
作者 刘任先
出处 《洛阳工学院学报》 1992年第3期1-8,共8页 Journal of Luoyang Institute of Technology
基金 河南省自然科学基金
关键词 非线性振动 随机振动 非高斯闭合法 概率密度 Non-linear vibration Radom vibration Non-Gaussian closure approach
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部